# SDR AALA20170524003

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,558 hours, 15,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Cracked
- Location: Seat 5a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIM AND CRACKED EMERGENCY LIGHT ASSEMBLY AT SEAT 5A. REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-60-98. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  THE AIRCRAFT WAS GROUNDED.
